| Catalog Number |
900014A |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that after opening the tray it was found the area containing the disinfectant solution and lubricating jelly inside the tray was wet.
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The product had caused the reported failure.Based on the evaluation, observed wet tray with a trace of vapors.No leak observed on the jelly sachet and pvi sachet when applied pressure.No damage observed on the jelly sachet.However, the exact cause on how and when the problem occurred could not be determined.A potential root cause for this failure mode could be due to generated at supplier site or during transit to bard (example: defective/torn/broken components).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description